what would happen if i use two different acne medications in the same day?
Q:i was using proactive but am all out exept for the washing bottle so i wash my face with that and i put clearasil after what do you think would happen or is it bad?
More Answers to “what would happen if i use two different acne medications in the same day?“Usually if you use too much acne products, your skin will become overly dry because the products were made to dry up oil and blemishes. Try not to use more than the recommended dosage! Its a matter of trial and error. If it does not work you will surely know and if it does you will know that to. Everyone skin is different and one persons sensitivity is not the same as the other.
try the all natural dead sea products at www.relaxdepot.com they are gentle on your skin but they work great. your face is gonna get really dry, so use a moisturizer after.
I would continue unless your face gets too dry. I often mix acne medicine because sometimes they work better that way. you might cause a reaction and make it worse. i sed to sell cosmetic and was told that mixing them can make the situation worse. Have you tried taking a pill called Zypan? you can find it online and it really cleared my face up!
y? thanks for 2 points. You won’t have acne
if anything it might make your skin irritated or it may not do anything.